# SDR TWAA0103608

- Difficulty date: February 22, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N957U
- Make and model: Doug DC-9-82
- Aircraft serial: 49702
- Aircraft time: 39,400 hours, 20,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN AFT CARGO COMPT FOUND CORROSION ON LOWER SIDE OF FLOOR SUPPORT AT STA 1212, LONGERON 28L TO 29R.  REPLACED FLOOR SUPPORT.  INSTALLED WET PER SRM 51-10-3 FASTENERS PER SRM 51-30-0.
